# SDR DALA2017122108843

- Difficulty date: December 20, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 1395 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE WEB ANGLE WITH CORROSION WAS FOUND BS 1395, LONGERON 29R IN AFT PRESSURE BULKHEAD.  REPLACED IAW SRM 51-30-05 AND 51-30-02.  (LP# 0346062)
